MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 VA-LCP LATERAL DSTL FIB PL/4 H/RT-S; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 VA-LCP LATERAL DSTL FIB PL/4 H/RT-S; PLATE, FIXATION, BONE
Model Number 02.118.402S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The investigation could not be completed.No conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during an unknown procedure, variable angle (va) distal fibula plate distal locking hole malfunctioned, and the variable angle (va) locking screw did not lock into the plate.A metaphyseal plate was used and there seemed to be a brown rust on the ss.There was a surgical delay of three (3) minutes.Procedure outcome is unknown.No patient consequence.This is report 1 of 2 for (b)(4).

Brand Name
2.7 VA-LCP LATERAL DSTL FIB PL/4 H/RT-S
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11649321
Report Number2939274-2021-01799
Device Sequence Number14373285
Product Code HRS
UDI-Device Identifier10886982038838
UDI-Public(01)10886982038838
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.402S
Device Catalogue Number02.118.402S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/12/2021
Patient Sequence Number1